Feel weird when I take San V-12 Turbo
- 02-12-2005, 12:53 AM
- 02-12-2005, 11:21 AM
hmm...I've been taking it for a few weeks now and haven't noticed anything like that besides a little bit of stomach discomfort. Maybe try just taking half the reccomended doseage next time??
- 02-12-2005, 02:08 PM
try drinking it with some food. i used to take it on an empty stomach and never had problems.
02-20-2005, 01:32 AM
Originally Posted by bt4ever
Sounds like you are either hypersensitive ( or borderline hypoglycemic) to glycocyamine. Either way stop using the supplement immediately or try cutting the dose in half
02-20-2005, 06:44 AM
are you guys taking the doses 8 hours apart? i notice if i took it too soon like within 4-6 hours i feel light-headed too. like a head-rush.
02-20-2005, 02:12 PM
I usually just take it as soon as I wake up in the AM. Wait a half-hour, then have my first meal. If I'm working out that day, (I usually train after work) I then take the second dose immediatley after my workout......seems to just work best this way for myself. Usually about 8+ hours apart, yes. But I always take 2 doses ED no matter if I'm training that day or not.
Similar Forum Threads
- By 9volt in forum AnabolicsReplies: 1Last Post: 11-30-2003, 09:13 AM
- By good_guye28 in forum Cycle InfoReplies: 6Last Post: 11-17-2003, 12:23 AM
- By cookmic5 in forum SupplementsReplies: 2Last Post: 10-02-2003, 11:49 AM
- By athlete in forum AnabolicsReplies: 2Last Post: 07-17-2003, 03:35 PM
- By athlete in forum AnabolicsReplies: 6Last Post: 06-27-2003, 04:38 PM